RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yi, Xue-Xi

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:54
Abstract pages:268
Full texts:85
References:25

http://www.mathnet.ru/eng/person21530
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1995
1. V. A. Moskalenko, Wang Xi-Fu, Wang Zhi-Xing, Yi Xue-Xi, “Electron-phonon system with strong electronic correlations”, TMF, 103:1 (1995),  138–160  mathnet; Theoret. and Math. Phys., 103:1 (1995), 455–474  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020